If you are doing 33 puffs a day, then you need to see an different doctor, as your asthma is not under control. If you lost your inhaler, see your doctor and they can get you another one. Albuterol is a rescue inhaler and is for emergencies, it is not to control your asthma. If the QVAR is not working properly, talk to your doctor and let them know.
I seriously doubt that you are taking 33 puffs of albuterol a day, as an inhaler would only last 6 days, and any asthma doctor would not prescribe 5 inhalers a month. FDA-approved labeling recommends to not exceed 12 inhalations a day. An overdose of albuterol can be fatal. Overdose symptoms may include dry mouth, tremors, chest pain, fast heartbeats, nausea, general ill feeling, seizure (convulsions), feeling light-headed or fainting.
I have had asthma for about 36 years and about 5-6 years ago it got pretty severe and I found one of the top 10 asthma specialists in the world. It took her over a year to get it under control. I highly recommend you see an asthma specialist and not a regular doctor to get it under control.
Most people don't realize asthma is a serious illness and can cause death if not treated properly. I almost lost a daughter to a severe asthma attack where she quit breathing and luckily her husband came home and got her to the hospital in them.
Have your doctor refer you to an asthma specialist ASAP. You can also go to the emergency room to get treatment if necessary.
Please contact your doctor today and tell him/her that you are taking 33 puffs a day using your ProAir® HFA inhaler. This could be causing your chest pains... re-read the overdose symptoms again.
Best wishes and call your doctor when you read this or you could lose your life. Asthma is not to be taken lightly!